# SDR AALA201510199022

- Difficulty date: October 16, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 58,562 hours, 21,432 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901010201200
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 0627 DIVERTED DUE TO A GREEN HYD FAILURE.  IT WAS VERIFIED THROUGH MX THAT THE SYS HAD FAILED COMPLETELY.  THE CREW DID DECLARE AN EMER WITH ATC & THE FLIGHT LANDED & TAXIED IN SAFELY.  R & R GREEN PRESS LINE LOCATED IN THE LT PYLON IAW AMM 29-11-49-000-013-A & 29-11-49-400-013-A.  ACCOMPLISHED A SATISFACTORY LEAK CHECK.
